# SDR AALA202011029012

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,771 hours, 9,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PC1604
- Condition: Discharged
- Location: R1 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R1 DOOR EPAS GREEN LIGHT DID NOT ILLUMINATE WHEN SELECTED TO ARM.  REPLACED EPAS BATTERY WITH NEW, IAW AMM 52-11-20.  OPERATIONS CHECK GOOD.
